Q: was taking triamterene 17.5 mg now takingtriamterene/hctz cap 37.5/25 1632 and ive recently started to have back spasims could this new med. have something to do with it ? (side efects)
Muscle spasms is a potential side effect of triamterene, particularly associated with an overdose of the medication. I recommend contacting your doctor to determine if you need to adjust your dosage or change your treatment plan.
All the best,
Lisa Nelson RD
7 Natural Ways to Lower Blood Pressure
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.